Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Majority decision functions of up to six variables


Authors: S. Muroga, I. Toda and M. Kondo
Journal: Math. Comp. 16 (1962), 459-472
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-62-99195-0
PII: S 0025-5718(62)99195-0
Article copyright: © Copyright 1962 American Mathematical Society